# SDR SWIA201024840

- Difficulty date: September 2, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 15,232 hours, 9,429 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE ITT EXCEEDED, FOLLOWED BY RIGHT ENGINE FLAMEOUT.  (FLT 6828)  REMOVED AND REPLACED THE RIGHT ENGINE ASSEMBLY PER AMM.
